# SDR ZYWA100176

- Difficulty date: June 12, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 3242 · Brake
- Part: Wheel
- Part number: 5002566
- Condition: Cracked
- Location: Brake Lug
- Part time: 3,648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSEMBLY CRACKED AT BRAKE LUG.  REMOVED AND REPLACED WHEEL ASSEMBLY.
